advertisement
Question
Posted by: Ana | 2013-01-25

Minerva 35-effect on sex drive

For the last 3 years I have being using minerva for my skin problem. Lately I''m experiencing a low sex drive, I don''t have a desire for sex, cuddling or any physical touch. Could this be the Minerva causing it? Please, help is needed its causing major problems in my relationship with my husband!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause a decrease in libido.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement